Splinefunktionen bei der Lösung von Integralgleichungen.

H. Antes

Numerische Mathematik (1972)

  • Volume: 19, page 116-126
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Antes, H.. "Splinefunktionen bei der Lösung von Integralgleichungen.." Numerische Mathematik 19 (1972): 116-126. <http://eudml.org/doc/132136>.

author = {Antes, H.},
journal = {Numerische Mathematik},
pages = {116-126},
title = {Splinefunktionen bei der Lösung von Integralgleichungen.},
url = {http://eudml.org/doc/132136},
volume = {19},
year = {1972},

AU - Antes, H.
TI - Splinefunktionen bei der Lösung von Integralgleichungen.
JO - Numerische Mathematik
PY - 1972
VL - 19
SP - 116
EP - 126
UR - http://eudml.org/doc/132136
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.